# SDR 8PCR20151027001

- Difficulty date: October 8, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Filed by: Pinnacle Aircraft Engines LLC, repair station 8PCR980B
- Aircraft: N161TA
- Make and model: Cessna 402C
- Aircraft serial: 402C0070
- Engine: Cont TSIO520VB
- Engine time: 1,533 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Fractured
- Location: Engine
- Part time: 1,533 hours, 1,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, TWO THROUGH BOLT NUTS, TWELVE POINT PN 652541, WERE FOUND FRACTURED & LAYING IN THE BOTTOM OF THE ENG COWLING.  THE ENG HAS BEEN REMOVED TO BE DISASSEMBLED, INSPECTED & OVERHAULED.  THE NUTS WERE RETURNED TO THE ENG MFG FOR FURTHER EXAMINATION.
